# SDR CA011128001

- Difficulty date: November 19, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Failed
- Location: Apu Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) APU CHARGER STATUS MESSAGE CIRCUIT BREAKER POPPED - ON TAXI OUT. WHEN MECHANIC RESET THE CIRCUIT BREAKER THE CONNECTOR PLUG ON TOP OF THE CHARGER CAUGHT FIRE. REPAIRED CONNECTOR PLUG BY REPINING ALL ASSOCIATED WIRES. REPLACED APU BATTERY & CHARGER. COMPONENT REPLACED ON TOP OF THE APU BATTERY CHARGER.
